A woman has hypocalcemia, hyperphosphatemia, and decreased urinary - ProProfs Discuss
Topics
Products
Follow Us:

A woman has hypocalcemia, hyperphosphatemia, and decreased urinary phosphate excretion. Injection of parathyroid hormone (PTH) causes an increase in urinary cyclic adenosine monophosphate (cAMP). The most likely diagnosis is



A. Primary hyperparathyroidism
B. Vitamin D intoxication
C. Vitamin D deficiency
D. Hypoparathyroidism after thyroid surgery
E. Pseudohypoparathyroidism
Asked by Christopher, Last updated: Jan 15, 2020

This question is part of

Block 5 Endocrine physiology BRS

+ Answer
Request

1 Answer

John Smith

John Smith

Answered Sep 09, 2016

Hypoparathyroidism after thyroid surgery-low blood [ca2+] and high blood [phosphate] are consistent with hypoparathyroidism. lack of parathyroid hormone (pth) decreases bone resorption, decreases...Read More
 

Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer

Email Sent
We have sent an email to your address "" with instructions to reset your password.